MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SORBAFIX ENHANCED; STAPLE, IMPLANTABLE

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SORBAFIX ENHANCED; STAPLE, IMPLANTABLE
Catalog Number 0113115
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the sorbafix enhanced fixation device failed to fixate properly.An interoperative photo was provided.Present in the photo is at least one fastener that appears to be not fully fixated to the mesh (proud).However, review is inconclusive.A same lot sample is reported to be available for evaluation; however, at this time it has not been received.Based on the information available at this time and without having a physical sample to evaluate, no conclusions can be made.A review of the manufacturing records was performed and found that the lot was manufactured to the specification.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during a laparoscopic abdominal wall hernia surgery, the sorbafix enhanced fixation device failed to fixate properly.It was reported that only a few fasteners could be fixated and it was very difficult to fixate the mesh.There was no patient injury.
 
Additional Manufacturer Narrative
As reported, the sorbafix enhanced fixation device failed to fixate properly.An interoperative photo was provided.Present in the photo is at least one fastener that appears to be not fully fixated to the mesh (proud).However, review is inconclusive.A same lot sample is reported to be available for evaluation; however, at this time it has not been received.Based on the information available at this time and without having a physical sample to evaluate, no conclusions can be made.A review of the manufacturing records was performed and found that the lot was manufactured to the specification.Addendum: h11: this supplemental emdr is submitted to correct the annex c code & term and manufacture narrative.Available photo evaluation confirmed the reported issue; however, it did not yield a definitive root cause.Based on the information available and without having the sample to evaluate, no conclusions can be made.Updated fields: b4, g3, g6, h2, h11 corrected field: h6 (annex code & term), h10(manufacturer narrative) note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
SORBAFIX ENHANCED
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22797159
Report Number1213643-2025-00755
Device Sequence Number12889724
Product Code GDW
UDI-Device Identifier00801741016691
UDI-Public(01)00801741016691(11)240927(17)260828(10)HUJW1613
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111153
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2026
Device Catalogue Number0113115
Device Lot NumberHUJW1613
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown